# SDR ASAA2019050529244

- Difficulty date: May 5, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 44,417 hours, 12,901 cycles
- Engine: Cfmint CFM567B27B3
- Engine time: 49,786 hours, 16,459 cycles
- System (JASC): 7250 · Turbine Section
- Part: Guide Vane
- Condition: Damaged
- Location: Rt Engine
- Part time: 49,786 hours, 16,459 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 8 CONSECUTIVE HPT, NGV DAMAGED MISSING MATERIAL AT TRAILING EDGE, 1 VANE WITH BURN THROUGH HOLE. ALL DAMAGE LOCATED WITHIN 90' ARC , DAMAGE LOCATED BETWEEN 3 AND 6 OCLOCK POSITION ALF BURN THROUGH AT HPT SHROUD. GROUNDED - YES. ENGINE REPLACED.
